# SDR CALA2025081407748

- Difficulty date: July 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11305
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT BS 312 ABOVE L1 DOOR FWD CORNER.  REPAIRED FRAME AT MAIN CABIN STA 312 ABOVE L1 DOOR FWD CORNER IAW SRM 53-10-07-2R-1 & SRM 51-40-02-0G-0.  CATEGORY "B" REPAIR.
